# SDR GTIA2023111437607

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 59,950 hours, 27,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB FA REPORTED A POSSIBLE FUME EVENT ONLY IN THE AFT GALLEY,WE SWITCHED PACK #2 OFF,WITH IN 5 MINUTES AIRCRAFT WAS NUTRILIZED,NO OTHER INDICATIONS, AIR QUALITY FORM FILED ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
